# SDR EMB08004

- Difficulty date: May 18, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Module
- Part number: 14209114
- Part serial: 0282
- Condition: Malfunctioned
- Location: Brake System
- Part time: 115 hours, 89 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PHL ORD-PHL FLT 856.  DURING DESCENT TO PHL THE CAPTAIN DECLARED AN EMERGENCY WITH ATC, RECEIVED A FAULT MESSAGE ON EICAS THAT THE OUTBOARD BRAKES ARE COLD AND THE INBOARD BRAKES ARE AMBER.  THE FLIGHT DID A GO-AROUND AND THE CAPTAIN AND FIRST OFFICER RAN THROUGH THE PROCEDURES IN THE HANDBOOK.  THE FLIGHT THEN MADE THE APPROACH AND LANDED WITHOUT INCIDENT.  THE BRAKES FUNCTIONED PROPERLY.  MAINTENANCE REPLACED BRAKE CONTROL MODULE NR 2.  CHECKS OK.
